BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Some L- infinity solutions of the hyperbolic nonlinear Schrödinger equation and their stability

Participants in the publication
Simão Correia (Author)
Mário Figueira (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2019

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Advances in Differential Equations

Publication Identifiers
ISSN - 1079-9389 (print)

Address
Portugal

Publisher
Khayyam Publishing, Inc.

Edition
Adv. Differential Equations
Volume
Volume 24
Number
Number 1/2

Number of pages
30
Starting page
1
Last page
30

Rankings
SCIMAGO Q1 (2019) - 1.523 - Applied Mathematics


Export

APA
Simão Correia, Mário Figueira, (2019). Some L- infinity solutions of the hyperbolic nonlinear Schrödinger equation and their stability. Advances in Differential Equations, Volume 24, 1-30. ISSN 1079-9389 (print). eISSN .

IEEE
Simão Correia, Mário Figueira, "Some L- infinity solutions of the hyperbolic nonlinear Schrödinger equation and their stability" in Advances in Differential Equations, vol. Volume 24, pp. 1-30, 2019.

BIBTEX
@article{46604, author = {Simão Correia and Mário Figueira}, title = {Some L- infinity solutions of the hyperbolic nonlinear Schrödinger equation and their stability}, journal = {Advances in Differential Equations}, year = 2019, pages = {1-30}, volume = Volume 24 }